Normal view MARC view ISBD view

Annals of Probability : Vol. 13 (1-2), 1985 [Bound Journal]

by Liggett, T.M. (Ed).
Type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: U.S.A Institute of Mathematical Statistics 1985ISBN: 00911798.Subject(s): Mathematical -Statistics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned LIG (Browse shelf) Available J00599

Mathematics Statistics

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.